Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 10, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 10, 2013, 6:02 PM EDT for 7 counties in Pennsylvania. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 6:02 PM EDT (22:02 UTC)
- Expired
- Apr 10, 2013, 7:00 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Tioga County, PA
The radar
The State College radar (KCCX), 84 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:07 PM EDT | TSTM WND DMG | Smethport, PA | POWER POLES AND WIRES DOWN ON RTE 46 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
306
WUUS51 KCTP 102202
SVRCTP
PAC023-035-047-081-083-105-117-102300-
/O.NEW.KCTP.SV.W.0010.130410T2202Z-130410T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
602 PM EDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 700 PM EDT
* AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
WESTON MILLS TO ELDRED TO KINZUA BRIDGE STATE PARK TO JAMES CITY TO
LYNCH...MOVING EAST AT 65 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
WILCOX AND SHINGLEHOUSE...
RIDGWAY AND JOHNSONBURG...
ROULETTE AND KEATING SUMMIT...
ST. MARYS AND COUDERSPORT...
SKI DENTON SKI AREA AND DENTON HILL STATE PARK...
MEDIX RUN AND BENEZETTE...
OTHER LOCATIONS IN THE WARNING INCLUDE SKI DENTON SKI AREA.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE
ROAD 120...STATE ROAD 255...STATE ROAD 446...STATE ROAD 449.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4190 7706 4167 7718 4152 7730 4137 7753
4120 7806 4144 7897 4164 7896 4178 7872
4201 7853 4201 7751
TIME...MOT...LOC 2201Z 287DEG 58KT 4210 7832 4197 7840
4175 7859 4163 7877 4154 7904
$$
FORECASTER: DEVOIR2 follow-up statements
121
WWUS51 KCTP 102231
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
631 PM EDT WED APR 10 2013
PAC023-035-047-081-083-105-117-102300-
/O.CON.KCTP.SV.W.0010.000000T0000Z-130410T2300Z/
CAMERON PA-ELK PA-MCKEAN PA-POTTER PA-TIOGA PA-LYCOMING PA-CLINTON PA-
631 PM EDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CLINTON...LYCOMING...TIOGA...POTTER...MCKEAN...ELK AND CAMERON
COUNTIES...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ULYSSES TO SKI DENTON SKI AREA TO AUSTIN TO EMPORIUM
TO RIDGWAY...MOVING EAST AT 65 MPH. RADAR INDICATED HIGH WINDS
BEHIND THE LINE AS WELL...SO STRONG AND POTENTIALLY DAMAGING GUSTS
MAY CONTINUE EVEN AFTER THE SQUALL LINE CROSSES YOUR AREA.
LOCATIONS IN THE WARNING INCLUDE...
WHARTON AND LYMAN RUN STATE PARK...
WESTFIELD AND KNOXVILLE...
TAMARACK AND MEDIX RUN...
KEENEYVILLE AND KETTLE CREEK STATE PARK...
TIOGA AND SLATE RUN...
WESTPORT AND KEATING...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE
ROAD 120...STATE ROAD 255...STATE ROAD 446...STATE ROAD 449.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4190 7706 4167 7718 4152 7730 4137 7753
4120 7806 4144 7897 4164 7896 4178 7872
4201 7853 4201 7751
TIME...MOT...LOC 2230Z 287DEG 58KT 4196 7772 4183 7780
4161 7799 4149 7817 4141 7870
$$
FORECASTER: DEVOIR795
WWUS51 KCTP 102254
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
654 PM EDT WED APR 10 2013
PAC023-035-047-081-083-105-117-102300-
/O.CON.KCTP.SV.W.0010.000000T0000Z-130410T2300Z/
CAMERON PA-ELK PA-MCKEAN PA-POTTER PA-TIOGA PA-LYCOMING PA-CLINTON PA-
654 PM EDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CLINTON...LYCOMING...TIOGA...POTTER...MCKEAN...ELK AND CAMERON
COUNTIES...
AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KEENEYVILLE TO WELLSBORO TO LEETONIA TO OLE BULL STATE
PARK TO KETTLE CREEK STATE PARK TO HICKS RUN...MOVING EAST AT 65 MPH.
LOCATIONS IN THE WARNING INCLUDE...
CEDAR RUN AND DRIFTWOOD...
OTHER LOCATIONS IN THE WARNING INCLUDE SKI DENTON SKI AREA.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
ROUTE 219...STATE ROAD 66...STATE ROAD 120...STATE ROAD 255...STATE
ROAD 449.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS...
DESTRUCTIVE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM
WINDOWS OR EVEN BELOW GROUND LEVEL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4190 7706 4167 7718 4152 7730 4137 7753
4120 7806 4144 7897 4164 7883 4201 7751
TIME...MOT...LOC 2254Z 282DEG 56KT 4190 7723 4178 7732
4159 7752 4147 7769 4143 7794 4137 7830
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 5:43 PM EDT, 19 minutes earlier.
Area forecast discussion, Apr 10, 5:43 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 543 PM EDT WED APR 10 2013 .SYNOPSIS... AN EAST-WEST FRONTAL BOUNDARY WILL CONTINUE TO WAVER OVER CENTRAL PENNSYLVANIA INTO THURSDAY. A DYNAMIC STORM SYSTEM CROSSING THE CENTRAL UNITED STATES WILL SEND A STRONG COLD FRONT THROUGH THE REGION ON FRIDAY. COOLER TEMPERATURES ARE EXPECTED OVER THE WEEKEND WITH ANOTHER WARMING TREND LIKELY INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... FIRST LINE OF CONVECTION IS OVER WESTERN PA AND THE FIRST WARNING ON A CIRCULATION NEAR THE BOOKEND VORTEX HAS BEEN ISSUED. THIS LINE IF IT HOLDS TOGETHER WILL ENTER OUR NORTHWESTERN COUNTIES BEFORE 230 PM. THE POTENTIAL FOR A LINE OF STRONG STORMS IS STILL PRESENT. DCAPE AND SURFACE BASED CAPE WILL PEAK IN WEST/CENTRAL PA LATER THIS AFTERNOON AND EVENING. GRIDS SHOW THE POTENTIAL FOR THE THUNDER BEST CHANCES IN NORTHWESTERN AND CENTRAL AREAS THIS AFTERNOON. VERY WARM IN SOUTHEAST AND SOUTHERN AREAS....COOL NEAR SHALLOW FRONT NEAR NY/PA BORDER. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... LINGERING SHOWERS AND THUNDER WEDNESDAY EVENING. MOST GUIDANCE IMPLIES THE FRONTAL BOUNDARY ALONG THE BORDER SAGS SOUTHWARD INTO PA. INCREASED LOW CLOUDS AND DRIZZLE IN SHALLOW COLD AIR. MOST OF SIGNIFICANT RAINFALL WILL SLIDE TO OUR EAST AND DISSIPATE. COOLER THURSDAY WITH BOUNDARY LIKE WELL INTO PA SO A GOOD CHANGE IN TEMPERATURES ACROSS THE STATE. STILL CHANCE OF RAIN OVER THE BOUNDARY. THING TO WATCH WILL BE APPROACHING FRONTAL SYSTEM AND STRONG LOW- LEVEL JET OVER OUR REGION THURSDAY NIGHT INTO EARLY FRIDAY. PREVIOUS DISCUSSION: CONCEIVABLY THE STNRY/WARM FRONT DRAPED OVER CENTRAL PA SHOULD LIFT BACK NWD AS THE MIDWEST FRONTAL SYSTEM BEGINS TO LIFT NEWD TOWARD THE GRT LKS/OH VLY. HOWEVER NAM/GFS SUGGEST A BACKDOOR SCENARIO MAY OCCUR AS THE BNDRY SLIPS SWD TOWARD THE MASON DIXON LINE. THE RESULT IS A VERY TRICKY/LOW CONFIDENCE TEMP FCST WITH BIG-BUST POTENTIAL. BASED ON PREV THINKING...I WEIGHTED THE FINAL BLEND ON THE WARM-SIDE OF THE GUIDANCE CLOSER TO THE ECMWF/RGEM FOR TEMPS WHICH WOULD ALLOW FOR ONE MORE VERY MILD DAY. TO GET A SENSE OF THE UNCERTAINTY...THE SPREAD IN THE GEFS MOS FOR UNV IS 15 DEGS AND 23F IN THE ECENS MOS. PCPN-WISE THE HIGHEST POPS REMAIN OVER THE NRN TIER DURING THE DAY BUT QUICKLY INCREASE FROM WEST TO EAST THUR NGT AHEAD OF EWD SURGING COLD FRONT. THE MEAN POSITION OF THE LARGE SCALE UPPER TROUGH SHOULD REMAIN CENTERED ACROSS THE GREAT LAKES WITH SEVERAL EMBEDDED SHORTWAVE IMPULSES GYRATING AROUND THE CENTER. THE MAIN IMPULSE TO INFLUENCE HEAVY RAIN AND LOW-TOPPED NCFRB POTENTIAL SHOULD CROSS THE REGION BTWN 12-18Z FRI. THE GFS IS STILL ABOUT 6HRS FASTER THAN THE ECMWF IN SHIFTING ITS HVY QPF AXIS OUT OF CENTRAL PA. STRONG DYNAMICS COUPLED WITH AMPLE MSTR/HIGH PWATS SHOULD LEAD TO MOD TO LOCALLY HEAVY RAFL AMTS ALONG THE FRONTAL BAND. CONDS WILL DRY OUT LATER FRI AFTN INTO FRI NGT WITH ANOTHER S/W AND SECONDARY COLD FRONT PUSHING EWD THROUGH THE CWA...USHERING IN THE COOLER AIR FOR THE WEEKEND. SCT RA/SN SHOWERS ARE POSSIBLE FRI NGT IN THE FAVORED UPSLOPE AREAS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... CYCLONIC FLOW PATTERN WILL PREVAIL THROUGH THE WEEKEND AS UPPER LOW MOVES EWD THRU ONTARIO AND NRN MAINE. ANOTHER S/W TROUGH SHOULD SWEEP THROUGH ON SATURDAY AND MAY TRIGGER A BAND OF SHOWERS. HIGH PRESSURE WILL BUILD INTO THE CWA ON SUNDAY. TEMPS SHOULD AVG NEAR TO BELOW NORMAL BEFORE MODERATING INTO EARLY NEXT WEEK. ANOTHER WARM FRONT/COLD FRONT COMBO IS FORECAST TO LIFT SLOWLY THROUGH THE CWA MONDAY THROUGH WEDNESDAY WITH ANOTHER POTENTIAL RAINMAKER FOR THE EASTERN U.S. AS UPPER TROFFING REFORMS OVER THE ROCKIES. && .AVIATION /22Z WEDNESDAY THROUGH MONDAY/... UPDATED 21Z TAF PACKAGE FOR CONVECTION...WILL CONTINUE TO ADJUST AS NEEDED. EARLIER DISCUSSION BELOW. A LINE OF SHOWERS AND THUNDERSTORMS HAS MOVED INTO NORTHWESTERN PA. THIS LINE IF IT HOLDS SHOULD BE NEAR KBFD AROUND 19-20Z THIS AFTERNOON. TRIED TO TIME THIS FEATURE AND PERHAPS STORM DEVELOPING TO THE SOUTH INTO KBFD THEN KJST AND KAOO. NEW STORMS WILL LIKELY DEVELOP AS THE AFTERNOON CONTINUES. THUNDERSTORMS AND SHOWERS WILL PROVIDE MVFR TO IFR CONDITIONS ALONG WITH STRONG GUSTY WINDS AT TIMES. LATER TONIGHT THE MOISTURE FROM RAINFALL AND FRONT IN NY SAGGING SOUTH WILL PRODUCE IFR AND PERHAPS PATCHY LIFR CONDITIONS IN NORTHERN AND NW AREAS OVERNIGHT INTO THURSDAY MORNING. LOW CLOUDS AND DRIZZLE COULD PRODUCE AREAS OF MVFR ON THURSDAY. ANOTHER GOOD ROUND OF RAIN AND POSSIBLE THUNDERSTORMS OVERNIGHT THURSDAY INTO FRIDAY...BEHIND THE FRONT FRIDAY FLYING WEATHER SHOULD GENERALLY IMPROVE. .OUTLOOK... THU...EARLY AM LOW CIGS POSS NW MTNS. PATCHY -DZ. FRI...RAIN/TS/LOW CIGS POSS...EARLY WITH FRONTAL SYSTEM. SHRA POSS NW PM. SAT-SUN...NO SIG WX EXPECTED. MON...MORE SHOWERS AND THUNDERSTORMS POSSIBLE WITH WARM FRONT. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...GARTNER/STEINBUGL AVIATION...GRUMM/MARTIN
Hazardous weather outlook, Apr 10, 2:20 PM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 220 PM EDT WED APR 10 2013 PAZ006-011-012-037-041-042-046-111830- POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN LYCOMING- 220 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THIS AFTERNOON AND EVENING. THUNDERSTORMS MAY PRODUCE ISOLATED WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOCALIZED HEAVY RAINFALL IS POSSIBLE ON FRIDAY AS A STRONG COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ017>019-024>028-033>036-045-049>053-056>059-063>066-111830- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 220 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOCALIZED HEAVY RAINFALL IS POSSIBLE ON FRIDAY AS A STRONG COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-005-010-111830- WARREN-MCKEAN-ELK- 220 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THROUGH THIS AFTERNOON. SOME THUNDERSTORMS WILL PRODUCE ISOLATED STRONG WIND GUSTS AND POSSIBLE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. 2 TO 3 INCHES OF RAIN IS POSSIBLE THROUGH FRIDAY WHICH COULD RESULT IN FLOODING ALONG SOME STREAMS AND CREEKS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GARTNER/GRUMM
In the hours before
Special weather statement, Apr 10, 3:41 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
341 PM EDT WED APR 10 2013
PAZ006-012-037-041-045-046-102015-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-TIOGA PA-
341 PM EDT WED APR 10 2013
...STRONG THUNDERSTORMS WILL AFFECT LYCOMING...SOUTHEASTERN
CLINTON...SOUTHEASTERN POTTER AND SOUTHERN TIOGA COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CLINTON...
LYCOMING...POTTER AND TIOGA COUNTIES AT 339 PM EDT. THE STRONG
THUNDERSTORMS WERE GENERALLY MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
OTHER LOCATIONS AFFECTED INCLUDE LITTLE LEAGUE WORLD SERIES
COMPLEX...SKI SAWMILL SKI AREA AND LOCK HAVEN UNIVERSITY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 NEAR MILE MARKER 194...I-180 BETWEEN MILE MARKERS 19 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 120.
LAT...LON 4127 7685 4115 7693 4115 7696 4109 7698
4107 7714 4105 7715 4119 7775 4138 7764
4168 7767 4171 7696
FORECASTER: JUNGLocal storm report, Apr 10, 3:49 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
349 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG TAMARACK 41.42N 77.85W
04/10/2013 CLINTON PA 911 CALL CENTER
TREES REPORTED DOWN IN LEIDY TWP.
&&
EVENT NUMBER CTP1300011
EVANEGOSpecial weather statement, Apr 10, 4:11 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT WED APR 10 2013
PAZ024-025-033-034-102100-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
411 PM EDT WED APR 10 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BEDFORD...NORTH
CENTRAL SOMERSET...SOUTHERN CAMBRIA AND SOUTHWESTERN BLAIR
COUNTIES...
AT 407 PM EDT...A STRONG THUNDERSTORM WAS NEAR BLAIRSVILLE...MOVING
EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT VINTONDALE...VINCO...LILLY AND
DUNCANSVILLE.
OTHER LOCATIONS AFFECTED INCLUDE LAKEMONT PARK AND ISLAND
WATERPARK...PEOPLES NATURAL GAS FIELD...ALLEGHENY PORTAGE RAILROAD
NATIONAL HISTORIC SITE...JOHNSTOWN FLOOD NATIONAL MEMORIAL HISTORIC
SITE...BLUE KNOB SKI RESORT...SAINT FRANCIS UNIVERSITY...MT. ALOYSIUS
COLLEGE...UNIVERSITY OF PITTSBURGH - JOHNSTOWN AND PENN STATE
ALTOONA.
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 16 AND 38.
LAT...LON 4036 7900 4055 7890 4060 7833 4028 7828
4024 7908 4026 7909
FORECASTER: DEVOIRSpecial weather statement, Apr 10, 4:33 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EDT WED APR 10 2013
PAZ012-017>019-024>027-045-102100-
BLAIR PA-CAMBRIA PA-CLEARFIELD PA-HUNTINGDON PA-MIFFLIN PA-
NORTHERN CENTRE PA-NORTHERN CLINTON PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-
433 PM EDT WED APR 10 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MIFFLIN...
CENTRE...EASTERN CLEARFIELD...NORTHEASTERN CAMBRIA...NORTHERN
BLAIR...NORTHERN HUNTINGDON AND SOUTHWESTERN CLINTON COUNTIES...
AT 430 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CLEARFIELD TO 15 MILES NORTH OF TYRONE TO ALTOONA...MOVING EAST AT 50
MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT UNIONVILLE...KEATING AND MCALEVYS FORT.
LOCATIONS AFFECTED INCLUDE PHILIPSBURG...SNOW SHOE...STATE
COLLEGE...BELLEFONTE AND BEECH CREEK.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 123 AND 174...I-99 BETWEEN MILE MARKERS 36
AND 85.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220...ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD
45...STATE ROAD 350...STATE ROAD 453.
LAT...LON 4089 7828 4124 7849 4122 7809 4126 7806
4126 7765 4091 7742 4054 7776 4051 7862
FORECASTER: DEVOIR/JUNGSpecial weather statement, Apr 10, 4:57 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT WED APR 10 2013
PAZ026>028-050-056-057-102145-
DAUPHIN PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-PERRY PA-SNYDER PA-
457 PM EDT WED APR 10 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JUNIATA...MIFFLIN...
NORTHEASTERN HUNTINGDON...NORTHERN PERRY...NORTHWESTERN DAUPHIN AND
SOUTHERN SNYDER COUNTIES...
AT 453 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MILROY TO ALLENSVILLE...MOVING EAST AT 60 MPH.
INTENSE LIGHTNING...WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE
POSSIBLE WITH THESE STORMS. MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
THESE STORMS WILL AFFECT MCCLURE...LIVERPOOL AND SHERMANSDALE.
LAT...LON 4060 7795 4075 7765 4081 7747 4064 7694
4060 7692 4062 7689 4060 7679 4033 7715
FORECASTER: DEVOIRLocal storm report, Apr 10, 5:26 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG MONTOURSVILLE 41.25N 76.92W
04/10/2013 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES REPORTED DOWN JUST NORTH OF
MONTOURSVILLE.
&&
EVENT NUMBER CTP1300012
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:17 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 58 min |
| Apr 10, 2:36 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 39 min |
| Apr 10, 3:07 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Potter | 53 min |
| Apr 10, 3:41 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 34 min |
| Apr 10, 4:02 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Montour, Northumberland, Sullivan, Union | 58 min |
| Apr 10, 4:11 PM EDT | Special Weather Statement | CTP | Cambria | 49 min |
| Apr 10, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 61 min |
| Apr 10, 4:33 PM EDT | Special Weather Statement | CTP | Centre | 27 min |
| Apr 10, 4:38 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 52 min |
| Apr 10, 4:57 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry | 48 min |
| Apr 10, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder | 65 min |
| Apr 10, 6:32 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 43 min |
| Apr 10, 6:44 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk | 61 min |
| Apr 10, 7:05 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Columbia, Lycoming, Sullivan, Tioga | 55 min |
| Apr 10, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Clinton and 4 more | 58 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.